# SDR DALA2023092607924

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 57,183 hours, 40,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN BTW STA Y=1087 AND STR L14. SUMMARY OF NRC 00024: CRACK ON EXTERNAL FUSELAGE SKIN BTW STA Y=1087 AND STR L14 WAS REPAIRED PER ER/A 612108-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 612108-14 REV 2. REPETITIVE INSPECTION MONITORING UNDER LP #2986418 PER ERA 612108-14 REV ORIGINAL. ASSOCIATED ER/A 14-612108 ADDED FOR AC 9527. (LP #2986780)
